# SDR Z5FA121710N509CS1

- Difficulty date: December 17, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N509CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605310
- Aircraft time: 7,205 hours, 5,056 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 665
- Condition: Defective
- Location: Mlg
- Part time: 7,205 hours, 5,056 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, GEAR DOWN WAS SELECTED AND RT MAIN GEAR FAILED TO INDICATE DOWN. AT THIS TIME THE CREW NOTIFIED TOWER FOR VECTORS TO RUN A CHECKLIST FOR THE RT MLG INDICATION.  CREW RAN THE CHECKLIST AND YAWED THE ACFT AGAIN AFTER BLOWING DOWN THE GEAR. THE RT MAIN GEAR LIGHT DID NOT ILLUMINATE.  CREW DECLARED AN EMERGENCY WITH APPROACH. IN COORDINATION WITH THE COMPANY AND AIRPORT APPROACH, DESTINATION WAS CHANGED.  WHILE BEING VECTORED THE RT MAIN GEAR LIGHT ILLUMINATED AND THE RED UNLOCK LIGHT WENT OUT. THE DECISION WAS MADE BY ALL PARTIES TO LAND AT ORIGINAL DESTINATION. ACFT LANDED WITHOUT INCIDENT. LOCAL MX RESET AND SERVICED BLOW-DOWN BOTTLE, INSPECTED ACFT TO BE SAFE FOR FERRY FLIGHT. MFG AT MX  AIRPORT REPLACED RT MLG ACTUATOR AND PERFORMED SATISFACTORY GEAR RETRACTION TEST. ACFT FLEW A SUCCESSFUL OPS CHECK FLIGHT AND ACFT WAS RETURNED TO SERVICE.
